# SDR 08FDEA03753

- Difficulty date: September 7, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 55,178 hours, 9,009 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB1985502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TRAILING EDGE REAR SPAR AT STA XORS = 197.20 LANDING GEAR BRACE   SUPPORT ROD LOWER FITTING 02 EACH CRACK FOUND NEAR FASTENER.  RIGHT WING TRAILING EDGE REAR SPAR AT STA XORS = 197.20 LANDING GEAR BRACE SUPPORT   ROD LOWER FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II, AND FUEL LEAK CHECK CARRIED OUT AS PER AMM 12-11-04 AND FOUND SATISFACTORY.
